# SDR 95ZZZM547

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Part number: 652663929
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

NR 3 ENGINE FIRE WARNING SOUNDED IN FLIGHT.  DISCHARGED LEFT FIRE BOTTLE.  INSPECTED NR 3 ENGINE FOR FIRE DAMAGE, NONE FOUND.  REPLACED NR 3 ANTI-ICE VALVE, 13TH STAGE BLEED DUCT AND ASSOCIATED CLAMPS AND SEALS.  REPLACED LEFT FIRE BOTTLE.  (M)
